# SDR HEEA968559

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Control
- Part number: 071121627
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV NUMBERS ARE VERY DIM. REPLACED V101 PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
